Ask an expert
Question

13 Feb 2003

Thinz supplement
What is the positive (if any) and negative effects of Thinz?
Answer 258 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Riekie
According to my copy of MIMS, the product contains norpseudoepinephrine which does on the one hand reduce appetite, but it can also have many negative side-effects such as palpitations, insomnia, anxiety, tremor, etc, and it loses its efficacy over time, so the user has to take more to achieve the original effect.
Regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9267 votes
No
66% - 17854 votes
Vote